American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Ian Hambleton and Erik K. Pedersen. More examples of discrete co-compact group actions. Contemporary Mathematics 620 (2014) 133-143.
Book volume table of contents   
View Article: PDF

[2] Stefan Müller and Peter Spaeth. Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems. Trans. Amer. Math. Soc. 366 (2014) 5009-5041.
Abstract, references, and article information   
View Article: PDF

[3] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[4] Benson Farb, Richard Hain and Eduard Looijenga (Editors). Moduli Spaces of Riemann Surfaces. IAS/Park City Mathematics Series 20 (2013) MR MR3114680.
Book volume table of contents

[5] Makoto Matsumoto. Introduction to arithmetic mapping class groups. IAS/Park City Mathematics Series 20 (2013) 319-356.
Book volume table of contents
View Article: PDF

[6] Carel Faber. Tautological algebras of moduli spaces of curves. IAS/Park City Mathematics Series 20 (2013) 197-219.
Book volume table of contents
View Article: PDF

[7] Ursula Hamenstädt. Teichm\"uller theory. IAS/Park City Mathematics Series 20 (2013) 45-108.
Book volume table of contents
View Article: PDF

[8] Introduction. IAS/Park City Mathematics Series 20 (2013) 1-4.
Book volume table of contents
View Article: PDF

[9] Yair Minsky. A brief introduction to mapping class groups. IAS/Park City Mathematics Series 20 (2013) 5-44.
Book volume table of contents
View Article: PDF

[10] Søren Galatius. Lectures on the Madsen-Weiss theorem. IAS/Park City Mathematics Series 20 (2013) 139-167.
Book volume table of contents
View Article: PDF

[11] Martin Möller. Teichm\"uller curves, mainly from the viewpoint of algebraic geometry. IAS/Park City Mathematics Series 20 (2013) 267-318.
Book volume table of contents
View Article: PDF

[12] Nathalie Wahl. The Mumford conjecture, Madsen-Weiss and homological stability for mapping class groups of surfaces. IAS/Park City Mathematics Series 20 (2013) 109-138.
Book volume table of contents
View Article: PDF

[13] Andrew Putman. The Torelli group and congruence subgroups of the mapping class group. IAS/Park City Mathematics Series 20 (2013) 169-196.
Book volume table of contents
View Article: PDF

[14] Scott Wolpert. Mirzakhani's volume recursion and approach for the Witten-Kontsevich theorem on moduli tautological intersection numbers. IAS/Park City Mathematics Series 20 (2013) 221-266.
Book volume table of contents
View Article: PDF

[15] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[16] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[17] Daisuke Kishimoto and Akira Kono. Splitting of gauge groups. Trans. Amer. Math. Soc. 362 (2010) 6715-6731. MR 2678992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tatsuhiko Yagasaki. Groups of volume-preserving diffeomorphisms of noncompact manifolds and mass flow toward ends. Trans. Amer. Math. Soc. 362 (2010) 5745-5770. MR 2661495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nobuhiro Nakamura. Smoothability of $\mathbb {Z}\times \mathbb {Z}$-actions on 4-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2973-2978. MR 2644908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan J. Dijkstra and Jan van Mill. Erdos space and homeomorphism groups of manifolds. Memoirs of the AMS 208 (2010) MR 2742005.
Book volume table of contents   

[21] Shengda Hu and François Lalonde. A relative Seidel morphism and the Albers map. Trans. Amer. Math. Soc. 362 (2010) 1135-1168. MR 2563724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yves Félix and John Oprea. Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009) 1519-1527. MR 2465678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Graham Hope and Ulrike Tillmann. On the Farrell cohomology of the mapping class group of non-orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 393-400. MR 2439465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ryoji Kasagawa. On crossed homomorphisms on symplectic mapping class groups. Trans. Amer. Math. Soc. 360 (2008) 4815-4839. MR 2403705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jan J. Dijkstra. On homeomorphism groups of Menger continua. Trans. Amer. Math. Soc. 357 (2005) 2665-2679. MR 2139522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jan J. Dijkstra and Jan van Mill. Homeomorphism groups of manifolds and Erdos space. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 29-38. MR 2048429.
Abstract, references, and article information   
View Article: PDF

[28] Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 1-10. MR 2048426.
Abstract, references, and article information   
View Article: PDF

[29] Hellen Colman and Steven Hurder. LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004) 1463-1487. MR 2034314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kazuhiro Kawamura. Actions of finitely generated groups on the universal Menger curve. Proc. Amer. Math. Soc. 130 (2002) 609-611. MR 1862145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia